Publication
Title
Quaternionic Hermitian spinor systems and compatibility conditions
Author
Abstract
In this paper we show that the systems introduced in [[Eelbode, Adv. Appl. Clifford Algebr. 17: 635--649, 2007]] and [[Peñña-Peñña, Sabadini, Sommen, Complex Anal. Oper. Theory 1: 97--113, 2007]] are equivalent, both giving the notion of quaternionic Hermitian monogenic functions. This makes it possible to prove that the free resolution associated to the system is linear in any dimension, and that the first cohomology module is nontrivial, thus generalizing the results in [[Peñña-Peñña, Sabadini, Sommen, Complex Anal. Oper. Theory 1: 97--113, 2007]]. Furthermore, exploiting the decomposition of the spinor space into ( m)-irreducibles, we find a certain number of ''algebraic'' compatibility conditions for the system, suggesting that the usual spinor reduction is not applicable.
Language
English
Source (journal)
Advances in geometry. - Berlin
Publication
Berlin : 2011
ISSN
1615-715X
Volume/pages
11:1(2011), p. 169-189
ISI
000286806600009
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 17.05.2011
Last edited 25.05.2017
To cite this reference